Alert archive / New Mexico / Tornado Warnings in 2023

Tornado Warning 1, NWS Albuquerque, NM

May 24, 2023Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 24, 2023, 6:56 PM MDT for Curry County, Quay County, New Mexico. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2023, 6:56 PM MDT (00:56 UTC)
Expired
May 24, 2023, 7:25 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Curry County, NM, Quay County, NM

What was reported inside it

TimeReportWhereRemark
May 24, 7:00 PM MDTTORNADO3 Ene Grady, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:27 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

005 
WFUS55 KABQ 250056
TORABQ
NMC009-037-250145-
/O.NEW.KABQ.TO.W.0001.230525T0056Z-230525T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
656 PM MDT Wed May 24 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East central Quay County in east central New Mexico...
  Northeastern Curry County in east central New Mexico...

* Until 745 PM MDT.
    
* At 656 PM MDT, a tornado producing storm was located near Grady, or
  29 miles north of Clovis, moving east at 5 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Quay and northeastern Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3481 10325 3497 10336 3515 10304 3489 10304
TIME...MOT...LOC 0056Z 285DEG 6KT 3486 10327 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

33
3 follow-up statements
258 
WFUS55 KABQ 250104 CCA
TORABQ
NMC009-037-250200-
/O.COR.KABQ.TO.W.0001.230525T0056Z-230525T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
704 PM MDT Wed May 24 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East central Quay County in east central New Mexico...
  Northeastern Curry County in east central New Mexico...

* Until 745 PM MDT.
    
* At 703 PM MDT, a confirmed large and extremely dangerous tornado
  was located over Broadview, or 28 miles north of Clovis, moving
  southeast at 10 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Quay and northeastern Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3481 10325 3497 10336 3515 10304 3489 10304
TIME...MOT...LOC 0103Z 294DEG 7KT 3486 10327 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

33
906 
WWUS55 KABQ 250110
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
710 PM MDT Wed May 24 2023

NMC009-037-250145-
/O.CON.KABQ.TO.W.0001.000000T0000Z-230525T0145Z/
Quay-Curry-
710 PM MDT Wed May 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR EAST
CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
        
At 709 PM MDT, a confirmed large and extremely dangerous tornado was
located near Broadview, or 29 miles north of Clovis, moving southeast
at 10 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
east central Quay and northeastern Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3481 10325 3497 10336 3499 10304 3489 10304
TIME...MOT...LOC 0109Z 294DEG 7KT 3485 10326 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

33
174 
WWUS55 KABQ 250125
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
725 PM MDT Wed May 24 2023

NMC009-037-250135-
/O.CAN.KABQ.TO.W.0001.000000T0000Z-230525T0145Z/
Quay-Curry-
725 PM MDT Wed May 24 2023

...THE TORNADO WARNING FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.

LAT...LON 3481 10325 3497 10336 3499 10304 3489 10304
TIME...MOT...LOC 0122Z 294DEG 7KT 3484 10322 

$$

33

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 24, 6:05 PM MDT, 51 minutes earlier.

Area forecast discussion, May 24, 6:05 PM MDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
605 PM MDT Wed May 24 2023

...New AVIATION...

.SYNOPSIS...
Issued at 339 PM MDT Wed May 24 2023

Daily rounds of showers and thunderstorms, some of which may be
severe, will continue with cooler than normal temperatures along
and east of the central mountain chain through at least Saturday
and possibly also Sunday. Meanwhile, gusty and dry weather with
temperatures near and above normal are expected over western
areas, except for a spotty mix of wet and dry thunderstorms over
the upper Rio Grande Valley, northwest mountains, and northwest
highlands. After a downtick in thunderstorm coverage and warmer
temperatures early next week, gusty showers and thunderstorms may
increase in coverage again across much of the forecast area on
Tuesday.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 339 PM MDT Wed May 24 2023

A low amplitude ridge will pump up over the area tonight, then
shift slowly eastward through early Friday morning as a deepening
trough over the Great Basin and Desert SW gradually moves east as
well. The result is deepening Gulf moisture across eastern NM with
increasing shear and instability, mostly from daytime heating.
The SPC has upgraded the slight risk for much of the eastern
plains to an enhanced risk, with other portions of the plains and
highlands remaining in a slight risk for severe storms. Both
instability and shear have upticked compared to yesterday, with
much of the eastern plains now forecast to reach 0-6km bulk shear
of 40-50kts and sbCAPE values of 2500-3000J/kg. The most recent
NAM continues to show organization into a MCS later this evening
and continuing overnight across the TX Panhandle and far eastern
NM. The latest HRRR and HREF are similar, but confine thunderstorm
impacts beyond midnight to an area from Tucumcari to Portales.
Outflow is forecast to surge west overnight and result in an east
canyon/gap wind into the RGV from Santa Fe south through
Albuquerque, with gusts to between 30-35mph likely. Given
sufficient clearing tonight, areas of low stratus are likely
along/east of the central mountain chain early Thursday morning
and patchy fog is possible. The 12Z model solutions are showing a
later start to convection on Thursday afternoon with a little less
instability than today and both the latest NAM and GFS are
showing much less qpf. However, sufficient shear and instability
will be in place late Thursday for a threat for severe storms
along/east of the central mountain chain. With convective
initiation expected over the Sangre De Cristos, flash flooding of
the Hermit's Peak/Calf Canyon will once again be a threat. The
ridge will shift east late Thursday night, with southwest flow
aloft increasing over the area in advance of a Pacific trough.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 339 PM MDT Wed May 24 2023

The large scale weather pattern, with an upper level trough over
the Great Basin and a ridge of high pressure over western Texas,
will continue through Saturday. Thus, daily rounds of strong to
severe weather will continue along and east of the central
mountain chain, with dry weather further west, except for a mix of
wet and dry thunderstorms over the upper Rio Grande Valley and
northwest mountains and highlands each afternoon and early
evening. Storms along the central mountain chain look to be
capable of heavy enough rain to produce hazardous runoff on recent
burn scars; however, the heaviest rain will fall over the far
eastern plains where some locations may receive 0.50-1.00" of rain
with locally higher amounts Friday through Saturday.

Sunday and Monday, a weak upper level low pressure system is
forecast to develop over central and southern CA. An upper level
disturbance is also forecast to eject northeastward from the base
of this upper low across eastern NM. As a result, present model
runs show drier air overspreading eastern NM Sunday and Monday
with the focus for dryline thunderstorms mainly over western TX.
The timing and track of the disturbance crossing eastern NM will
play an important role in determining where the dryline sets up,
and we can't rule out that the dryline wont continue to be active
over at least our southeast plains on Sunday and potentially both
days.

Low level return flow is forecast to make significant progress
back into the forecast area Monday night and Tuesday, while the
upper low on the west coast begins to shift inland. This should
result in greater coverage of showers and thunderstorms,
potentially even over central and western areas where the
convection may produce more in the way of wind than rain.

&&

.AVIATION...
(00Z TAFS)
Issued at 553 PM MDT Wed May 24 2023

Severe storms will continue through approximately 02Z across east
central NM with damaging wind gusts and large hail likely. A
tornado is also possible. Areas from KCAO southward toward KCVS
will be impacted. Though the severe threat will diminish after
02Z, some SHRA and TSRA will continue well into the evening across
eastern NM. Outflow from the storms will push westward and bring
an east canyon wind into the ABQ metro area. Gusts near 30kt are
possible at KABQ. Low clouds will develop behind the boundary
across eastern NM with MVFR to IFR conditions likely. These low
clouds will erode between 13Z and 17Z, then another round of
showers and thunderstorms are expected across eastern NM Thursday
afternoon. Some storms may be severe with large hail and damaging
wind gusts once again.

&&

.FIRE WEATHER...
Issued at 339 PM MDT Wed May 24 2023

Increasing southwest flow aloft across western NM with the slow
approach of a Pacific trough through Friday will bring uptrending
winds and hot, dry and unstable conditions. Meanwhile, Gulf moisture
will remain from the central mountain chain eastward, where rounds
of wetting storms are likely with the potential for burn scar
flooding. Winds will exceed critical thresholds across portions
of western NM on Friday, bringing spotty critical fire weather
conditions. Winds are forecast to trend down by Saturday, but
elevated fire weather conditions are likely across western areas.
Winds will limit critical fire weather conditions on Sunday, but
much of the area will be hot, dry and unstable. Warming with a
ridge is forecast for Monday, followed by a weak Pacific low and
increasing chances for wetting storms going into the middle of
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  84  50  83 /   0   0   0   0
Dulce...........................  41  78  43  76 /   5   5  10  20
Cuba............................  45  76  47  77 /   5   5   5  10
Gallup..........................  42  81  42  79 /   0   0   0   0
El Morro........................  44  79  44  76 /   0   0   0   0
Grants..........................  44  82  43  80 /   0   0   0   0
Quemado.........................  45  80  44  78 /   0   0   0   0
Magdalena.......................  50  80  51  81 /   0   0   0   5
Datil...........................  47  79  46  77 /   0   0   0   0
Reserve.........................  39  82  42  81 /   0   0   0   0
Glenwood........................  50  86  52  84 /   0   0   0   0
Chama...........................  40  71  41  69 /  10  20  10  30
Los Alamos......................  50  76  53  74 /  10  10  10  30
Pecos...........................  48  75  50  74 /  20  30  30  50
Cerro/Questa....................  42  71  46  71 /  20  20  20  40
Red River.......................  38  65  40  64 /  20  40  20  50
Angel Fire......................  36  68  38  67 /  30  50  30  50
Taos............................  41  76  44  75 /  10  20  10  30
Mora............................  44  72  45  70 /  30  40  40  60
Espanola........................  49  83  52  82 /  10  10  10  30
Santa Fe........................  50  77  53  77 /  10  20  20  40
Santa Fe Airport................  49  81  52  80 /  10  10  10  30
Albuquerque Foothills...........  59  83  59  82 /   0   5   5  20
Albuquerque Heights.............  58  84  57  84 /   0   0   5  10
Albuquerque Valley..............  55  87  56  87 /   0   0   0  10
Albuquerque West Mesa...........  56  85  57  85 /   0   0   0  10
Belen...........................  52  88  54  88 /   0   0   0   5
Bernalillo......................  54  86  56  86 /   5   5   5  10
Bosque Farms....................  51  87  53  88 /   0   0   0  10
Corrales........................  55  85  56  85 /   0   5   5  10
Los Lunas.......................  51  87  54  88 /   0   0   0  10
Placitas........................  56  83  56  83 /   5   5  10  20
Rio Rancho......................  56  84  56  84 /   0   5   5  10
Socorro.........................  55  89  56  90 /   0   0   0   5
Sandia Park/Cedar Crest.........  50  77  51  77 /   5  10  10  20
Tijeras.........................  52  80  52  80 /   5   5  10  20
Edgewood........................  47  79  49  79 /  10  10  10  30
Moriarty/Estancia...............  44  80  47  80 /   5  10  10  30
Clines Corners..................  47  76  49  75 /  10  20  20  40
Mountainair.....................  47  80  50  81 /   0  10  10  20
Gran Quivira....................  48  81  50  81 /   0  10  10  30
Carrizozo.......................  57  85  56  84 /   0  10  10  20
Ruidoso.........................  47  76  49  77 /   5  20  20  30
Capulin.........................  46  71  50  72 /  40  30  30  50
Raton...........................  45  76  49  76 /  30  30  30  40
Springer........................  49  76  51  77 /  40  30  30  40
Las Vegas.......................  47  74  49  73 /  20  30  30  60
Clayton.........................  52  74  55  74 /  60  30  40  50
Roy.............................  51  74  53  73 /  60  30  40  60
Conchas.........................  55  81  57  80 /  50  20  40  60
Santa Rosa......................  55  80  57  78 /  30  20  30  60
Tucumcari.......................  53  80  57  79 /  70  20  40  60
Clovis..........................  54  77  58  77 /  60  20  30  60
Portales........................  55  79  58  78 /  60  20  30  60
Fort Sumner.....................  54  81  58  81 /  30  20  30  60
Roswell.........................  62  86  63  87 /  20  20  20  40
Picacho.........................  53  80  55  81 /  10  20  20  40
Elk.............................  48  79  52  81 /   5  20  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....44
AVIATION...34

In the hours before

Local storm report, May 24, 6:17 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 WNW SAN JON           35.12N 103.38W
05/24/2023  M2.00 INCH       QUAY               NM   STORM CHASER

&&

SAB
Local storm report, May 24, 6:27 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             6 N WHEATLAND           35.00N 103.34W
05/24/2023  E1.00 INCH       QUAY               NM   STORM CHASER

&&

34
Local storm report, May 24, 6:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 SE SAN JON            35.08N 103.28W
05/24/2023  M2.00 INCH       QUAY               NM   PUBLIC

0626 PM     HAIL             6 E BARD                35.13N 103.14W
05/24/2023  E1.25 INCH       QUAY               NM   PUBLIC

&&
Local storm report, May 24, 6:34 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             4 NW SEDAN              36.19N 103.18W
05/24/2023  E1.75 INCH       UNION              NM   TRAINED SPOTTER

&&

SAB
Local storm report, May 24, 6:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     5 E TUCUMCARI           35.17N 103.65W
05/24/2023                   QUAY               NM   STORM CHASER

            MULTIPLE SEMI ROLLOVERS ALONG I-40. LOCATION
            ESTIMATED.

&&

34
Local storm report, May 24, 6:48 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 SSW AMISTAD           35.87N 103.18W
05/24/2023  E1.50 INCH       UNION              NM   TRAINED SPOTTER

            HAIL BETWEEN HALF INCH AND PING PONG BALLS
            LASTED AROUND 45 MINUTES. SIGNIFICANT
            ACCUMULATION.

&&

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:05 PM MDTAreal Flood AdvisoryABQQuay18 min
May 24, 6:17 PM MDTSevere Thunderstorm WarningABQCurry, Quay58 min
May 24, 6:23 PM MDTFlash Flood WarningABQQuay3 hr
May 24, 6:30 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
May 24, 6:36 PM MDTSevere Thunderstorm WarningABQCurry, Quay, San Miguel39 min
May 24, 6:49 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, De Baca45 min
May 24, 6:54 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
May 24, 7:22 PM MDTSevere Thunderstorm Warning Destructive damage threatABQCurry, Quay, Roosevelt53 min
May 24, 7:29 PM MDTTornado Warning Tornado observedConsiderable damage threatABQCurry46 min
May 24, 7:49 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
May 24, 8:05 PM MDTSevere Thunderstorm Warning Destructive damage threatABQCurry, Roosevelt55 min
May 24, 8:18 PM MDTFlash Flood WarningABQCurry, Quay, Roosevelt3 hr
May 24, 9:04 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt41 min
May 24, 9:14 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, Roosevelt61 min
May 24, 9:45 PM MDTSevere Thunderstorm WarningABQRoosevelt30 min
May 24, 9:49 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt26 min
May 24, 9:56 PM MDTFlash Flood WarningABQRoosevelt3 hr
May 24, 10:13 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Curry, De Baca, Roosevelt62 min
May 24, 10:16 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt59 min
May 24, 10:21 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt3 hr
May 24, 11:06 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 24, 11:09 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt3 hr
May 24, 11:14 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Curry, De Baca, Roosevelt61 min
May 25, 12:14 AM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Roosevelt61 min
May 25, 12:17 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt118 min
May 25, 12:54 AM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 25, 1:11 AM MDTSpecial Weather StatementABQRoosevelt34 min
May 25, 12:45 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos4 hr
May 25, 1:52 PM MDTSpecial Weather StatementABQColfax38 min
May 25, 2:29 PM MDTSpecial Weather StatementABQColfax31 min
May 25, 2:58 PM MDTSpecial Weather StatementABQColfax32 min
May 25, 4:09 PM MDTSpecial Weather StatementABQColfax36 min
May 25, 4:55 PM MDTSpecial Weather StatementABQMora35 min
May 25, 5:05 PM MDTSevere Thunderstorm WarningABQMora40 min
May 25, 5:15 PM MDTSpecial Weather StatementABQUnion30 min
May 25, 5:25 PM MDTSevere Thunderstorm WarningABQColfax, Mora27 min
May 25, 5:27 PM MDTSevere Thunderstorm WarningABQUnion48 min
May 25, 5:44 PM MDTSevere Thunderstorm WarningABQMora61 min

Nearby

Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.